# SDR GLBA2017022700635

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 40,348 hours, 47,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOTS REPORTED THAT THEY RECEIVED A GPWS WARNING FOR AN UNSAFE GEAR CONDITION DURING A RETURN TO FIELD FOR A CABIN DOOR ANNUNCIATOR. THE CREW MANUALLY EXTENDED THE GEAR AND DECLARED AN EMERGENCY WITH THE TOWER. MAINTENANCE REMOVED AND REPLACED THE NLG DOWNLOCK SWITCH IAW AIM 14.3.2, OPS CHECKED GOOD. PERFORMED NLG RIGGING.
